# SDR UPS97824151

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Presure Web
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 980 AT LONGERON 30R ON AFT WALL OF WHEEL WELL HAS HEAVY CORROSION PRESURE WEB.  REPAIRED IAW DHC SK-868-727.
